Corrigendum to “Finiteness theorems and algorithms for permutation invariant chains of Laurent lattice ideals” [J. Symb. Comput. 50 (March 2013) 314–334]

C. Hillar, A. Martin Del Campo Sanchez, Journal of Symbolic Computation 74 (2016) 650–652.

Download
No fulltext has been uploaded. References only!

Journal Article | Published | English
Author
Department
Publishing Year
Date Published
2016-05-01
Journal Title
Journal of Symbolic Computation
Volume
74
Page
650 - 652
IST-REx-ID

Cite this

Hillar C, Martin Del Campo Sanchez A. Corrigendum to “Finiteness theorems and algorithms for permutation invariant chains of Laurent lattice ideals” [J. Symb. Comput. 50 (March 2013) 314–334]. Journal of Symbolic Computation. 2016;74:650-652. doi:10.1016/j.jsc.2015.09.002
Hillar, C., & Martin Del Campo Sanchez, A. (2016). Corrigendum to “Finiteness theorems and algorithms for permutation invariant chains of Laurent lattice ideals” [J. Symb. Comput. 50 (March 2013) 314–334]. Journal of Symbolic Computation, 74, 650–652. https://doi.org/10.1016/j.jsc.2015.09.002
Hillar, Christopher, and Abraham Martin Del Campo Sanchez. “Corrigendum to ‘Finiteness Theorems and Algorithms for Permutation Invariant Chains of Laurent Lattice Ideals’ [J. Symb. Comput. 50 (March 2013) 314–334].” Journal of Symbolic Computation 74 (2016): 650–52. https://doi.org/10.1016/j.jsc.2015.09.002.
C. Hillar and A. Martin Del Campo Sanchez, “Corrigendum to ‘Finiteness theorems and algorithms for permutation invariant chains of Laurent lattice ideals’ [J. Symb. Comput. 50 (March 2013) 314–334],” Journal of Symbolic Computation, vol. 74, pp. 650–652, 2016.
Hillar C, Martin Del Campo Sanchez A. 2016. Corrigendum to “Finiteness theorems and algorithms for permutation invariant chains of Laurent lattice ideals” [J. Symb. Comput. 50 (March 2013) 314–334]. Journal of Symbolic Computation. 74, 650–652.
Hillar, Christopher, and Abraham Martin Del Campo Sanchez. “Corrigendum to ‘Finiteness Theorems and Algorithms for Permutation Invariant Chains of Laurent Lattice Ideals’ [J. Symb. Comput. 50 (March 2013) 314–334].” Journal of Symbolic Computation, vol. 74, Elsevier, 2016, pp. 650–52, doi:10.1016/j.jsc.2015.09.002.

Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar